Just got on anavar only. side effects?

  1. New Member
    th0m's Avatar
    Join Date
    Jul 2004
    Posts
    70
    Rep Power
    166
    Level
    8
    Lv. Percent
    38.79%

    Just got on anavar only. side effects?


    I'm on day 4 of my anavar only cycle at 40mg ed. I'm experiencing a little faster heartbeat and higher bloodpressure. Got a slight headache some time after doing deadlifts just now. My skin has also dried up a little (specially in the face). Are these normal side effects of var? I guess you can get higher bloodpressure from anything, but have anyone else experienced this?


    thanks
    thom

  2. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    16,956
    Rep Power
    8334178
    Level
    105
    Lv. Percent
    86.66%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    So you didn't do any research on this before going on this stuff?
  3. New Member
    th0m's Avatar
    Join Date
    Jul 2004
    Posts
    70
    Rep Power
    166
    Level
    8
    Lv. Percent
    38.79%

    geez
    ofcourse i did!
    I just want to know if these side effects are normal, cause I haven't heard anything about var raising bloodpressure/heartbeat and to cause dry skin
    •   
       

  4. New Member
    ryan400's Avatar
    Join Date
    Jul 2004
    Age
    36
    Posts
    3
    Rep Power
    132
    Level
    2
    Lv. Percent
    24.67%

    I guess all AAS could raise BP, but that is not a common side effect for anavar! Anavar is generally one of the mildest AAS you can use, especially for a 17aa.
  5. Advanced Member
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    33
    Posts
    765
    Rep Power
    533
    Level
    23
    Lv. Percent
    26.69%

    anavarrhea
  6. New Member
    bobthebuilder's Avatar
    Join Date
    Jun 2004
    Age
    31
    Posts
    56
    Rep Power
    159
    Level
    7
    Lv. Percent
    17.3%

    Quote Originally Posted by Jarconis
    anavarrhea
    LOL
  7. Advanced Member
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    33
    Posts
    765
    Rep Power
    533
    Level
    23
    Lv. Percent
    26.69%

    haha im serious
  8. Senior Member
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,944
    Rep Power
    1118
    Level
    32
    Lv. Percent
    81.4%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by th0m
    geez
    ofcourse i did!
    I just want to know if these side effects are normal, cause I haven't heard anything about var raising bloodpressure/heartbeat and to cause dry skin
    did you check to make sure its real var? that is always a possiblity to consider
  9. Senior Member
    Jstrong20's Avatar
    Join Date
    Feb 2003
    Posts
    1,396
    Rep Power
    215276
    Level
    33
    Lv. Percent
    65.61%
    Achievements Activity ProPosting Pro

    The side effects of anavar are a light wallet and gains that could of been had off of numerous other products for much cheaper.lol
  10. New Member
    Fastflight's Avatar
    Join Date
    Jul 2004
    Age
    40
    Posts
    306
    Rep Power
    283
    Level
    14
    Lv. Percent
    88.48%

    Tiredness?-I´m tired on it,but not on M1-T.-Now that´s a win*lol*.M1-t doesn´t do jack to me,but isn´t making me tired,Ox is great for strength&endurance but I´m lazy as a bitch on it.
  

  
 

Similar Forum Threads

  1. Options on Tren A side effects
    By Fulton in forum Cycle Info
    Replies: 3
    Last Post: 05-16-2014, 05:10 PM
  2. Replies: 1
    Last Post: 12-27-2013, 03:07 PM
  3. check out my new car just got on the road yesterday
    By NickyNoNames in forum General Chat
    Replies: 24
    Last Post: 06-29-2006, 07:18 AM
  4. sexual side effects on T1-Pro
    By abzolute in forum Anabolics
    Replies: 8
    Last Post: 08-11-2003, 08:22 PM
  5. Well I Just Got My Hands On Some Igf-1
    By Blindfaith in forum Anabolics
    Replies: 10
    Last Post: 02-28-2003, 10:20 PM
Log in
Log in